Carnot-Carathéodory metrics in unbounded subdomains of ℂ2

Aaron Peterson*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

3 Scopus citations


We introduce a new class of unbounded model subdomains of ℂ2 for the {dashed fence}b problem. Unlike previous finite type models, these domains need not be bounded by algebraic varieties. In this paper we obtain precise global estimates for the Carnot-Carathéodory metric induced on the boundary of such domains by the real and imaginary parts of the CR vector field.

Original languageEnglish (US)
Pages (from-to)437-447
Number of pages11
JournalArchiv der Mathematik
Issue number5
StatePublished - May 2014


  • Carnot-Carathéodory metrics
  • Global behavior

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'Carnot-Carathéodory metrics in unbounded subdomains of ℂ2'. Together they form a unique fingerprint.

Cite this